MathSciNet Relay Station
MathSciNet bibliographic data
MR2031051 53A10 (53C42)
Hauswirth, Laurent; Pérez, Joaquín; Romon, Pascal; Ros, Antonio The periodic isoperimetric problem. Trans. Amer. Math. Soc. 356 (2004), no. 5, 2025–2047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement